Czechoslovak Mathematical Journal, first online, pp. 1-13


A new approach to Hom-left-symmetric bialgebras

Qinxiu Sun, Qiong Lou, Hongliang Li

Received May 29, 2019.   Published online February 15, 2021.

Abstract:  The main purpose of this paper is to consider a new definition of Hom-left-symmetric bialgebra. The coboundary Hom-left-symmetric bialgebra is also studied. In particular, we give a necessary and sufficient condition that $s$-matrix is a solution of the Hom-$S$-equation by a cocycle condition.
Keywords:  Hom-left-symmetric algebra; Hom-$S$-equation; Hom-left-symmetric bialgebra
Classification MSC:  17B60, 17A30, 81R12
DOI:  10.21136/CMJ.2021.0238-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] C. Bai: Left-symmetric bialgebras and an analogue of the classical Yang-Baxter equation. Commun. Contemp. Math. 10 (2008), 221-260. DOI 10.1142/S0219199708002752 | MR 2409367 | Zbl 1173.17025
[2] S. Benayadi, A. Makhlouf: Hom-Lie algebras with symmetric invariant nondegenerate bilinear forms. J. Geom. Phys. 76 (2014), 38-60. DOI 10.1016/j.geomphys.2013.10.010 | MR 3144357 | Zbl 1331.17028
[3] J. T. Hartwig, D. Larsson, S. D. Silvestrov: Deformations of Lie algebras using $\sigma$-derivations. J. Algebra 295 (2006), 314-361. DOI 10.1016/j.jalgebra.2005.07.036 | MR 2194957 | Zbl 1138.17012
[4] S. Liu, L. Song, R. Tang: Representations and cohomologies of Hom-pre-Lie algebras. Available at https://arxiv.org/abs/1902.07360v1 (2019), 18 pages.
[5] A. Makhlouf, S. D. Silvestrov: Hom-algebra structures. J. Gen. Lie Theory Appl. 2 (2008), 51-64. MR 2399415 | Zbl 1184.17002
[6] Y. Sheng, C. Bai: A new approach to Hom-Lie bialgebras. J. Algebra 399 (2014), 232-250. DOI 10.1016/j.jalgebra.2013.08.046 | MR 3144586 | Zbl 1345.17002
[7] Y. Sheng, D. Chen: Hom-Lie 2-algebras. J. Algebra 376 (2013), 174-195. DOI 10.1016/j.jalgebra.2012.11.032 | MR 3003723 | Zbl 1281.17034
[8] Q. Sun, H. Li: On parak√§hler Hom-Lie algebras and Hom-left-symmetric bialgebras. Commun. Algebra 45 (2017), 105-120. DOI 10.1080/00927872.2016.1175453 | MR 3556559 | Zbl 1418.17068
[9] D. Yau: The Hom-Yang-Baxter equation, Hom-Lie algebras, and quasi-triangular bialgebras. J. Phys. A, Math. Theor. 42 (2009), Article ID 165202, 12 pages. DOI 10.1088/1751-8113/42/16/165202 | MR 2539278 | Zbl 1179.17001
[10] D. Yau: Hom-Novikov algebras. J. Phys. A, Math. Theor. 44 (2011), Article ID 085202, 20 pages. DOI 10.1088/1751-8113/44/8/085202 | MR 2770370 | Zbl 1208.81110
[11] D. Yau: The Hom-Yang-Baxter equation and Hom-Lie algebras. J. Math. Phys. 52 (2011), Article ID 053502, 19 pages. DOI 10.1063/1.3571970 | MR 2839083 | Zbl 1317.16032
[12] D. Yau: The classical Hom-Yang-Baxter equation and Hom-Lie bialgebras. Int. Electron. J. Algebra 17 (2015), 11-45. DOI 10.24330/ieja.266210 | MR 3310684 | Zbl 1323.16027
[13] R. Zhang, D. Hou, C. Bai: A Hom-version of the affinizations of Balinskii-Novikov and Novikov superalgebras. J. Math. Phys. 52 (2011), Article ID 023505, 19 pages. DOI 10.1063/1.3546025 | MR 2798403 | Zbl 1314.17007

Affiliations:   Qinxiu Sun (corresponding author), Qiong Lou, Department of Mathematics, Zhejiang University of Science and Technology, 318 Liuhe Rd, Hangzhou, 310023, P. R. China, e-mail: qxsun@126.com, bearqiong@163.com; Hongliang Li, Department of Mathematics, Zhejiang International Studies University, 299 Liuhe Rd, Xihu, Hangzhou, 310023, P. R. China, e-mail: honglli@126.com


 
PDF available at: